Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Mishchenko Alexandr Sergeevich
(recent publications)
| by years | scientific publications | by types |


Articles


   2019
1. A. A. Arutyunov, A. S. Mishchenko, “A smooth version of Johnson's problem on derivations of group algebras”, Sb. Math., 210:6 (2019), 756–782  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus (cited: 2)
2. E. F. Mishchenko, A. S. Mishchenko, M. I. Zelikin, “On the Adequacy of Mathematical Models in Control Theory, Physics and Ecology”, Math. Ed., 2019, no. 4(92), 2–16  mathnet

   2016
3. A. A. Arutyunov, A. S. Mishchenko, A. I. Shtern, “Derivations of group algebras”, Fundam. Prikl. Mat., 21:6 (2016), 65–78  mathnet

   2017
4. A. S. Mishchenko, Xiaoyu Li, “Transitive Lie algebroids. Categorical point of view”, J. Math. Sci., 223:6 (2017), 739–755  mathnet  crossref  mathscinet  elib  elib
5. E. A. Vilkul, A. O. Ivanov, A. S. Mishchenko, Th. Yu. Popelenskii, A. A. Tuzhilin, K. V. Shaytan, “Analyzing the data bank of proteins' space structures (PDB): a geometrical approach”, J. Math. Sci., 225:4 (2017), 555–564  mathnet  crossref  mathscinet  elib  elib

   2013
6. A. A. Arutyunov, A. S. Mishchenko, “Reduction of the Calculus of Pseudodifferential Operators on a Noncompact Manifold to the Calculus on a Compact Manifold of Doubled Dimension”, Math. Notes, 94:4 (2013), 455–469  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  elib  elib  scopus
7. A. A. Arutyunov, A. S. Mishchenko, “Reduction of PDO calculus on a noncompact manifold to a double-dimensional compact manifold”, Dokl. Math., 88:1 (2013), 427–430  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 3)  elib  elib  scopus

   2011
8. M. Frank, A. S. Mishchenko, A. A. Pavlov, “Orthogonality-preserving, $C^*$-conformal and conformal module mappings on Hilbert $C^*$-modules”, J. Funct. Anal., 260:2 (2011), 327–339  crossref  mathscinet  zmath  isi (cited: 9)  elib (cited: 5)  scopus (cited: 9)
9. A. S. Mischenko, K. Morales Melendes, “Opisanie $G$-rassloenii na prostranstvakh s kvaz-svobodnym sobstvennym deistviem diskretnoi gruppy $G$”, Trudy seminara po vektornomu i tenzornomu analizu, 27, MGU, M., 2011, 150–172

ArXiv


   2013
10. Xiaoyu Li, A. S. Mishchenko, Description of coupling in the category of transitive Lie algebroids, 2013 , 13 pp., arXiv: 1310.5824  adsnasa
11. Xiaoyu Li, A. S. Mishchenko, The existence of coupling in the category of transitive Lie algebroid, 2013 , 8 pp., arXiv: 1306.5449  adsnasa

   2012
12. A. S. Mishchenko, XiaoYu Li, Comparison of categorical characteristic classes of transitive Lie algebroid with Chern-Weil homomorphism, 2012 , 13 pp., arXiv: 1208.6564  adsnasa

   2011
13. V. K. Bozhenko, A. O. Ivanov, A. S. Mishchenko, A. A. Tuzhilin, A. M. Shishkin, Determination of different biological factors on the base of dried blood spot technology, 2011 , arXiv: 1101.2576  adsnasa
14. A. S. Mishchenko, J. Ribeiro, Generalization of the Sullivan construction for transitive Lie algebroids, 2011 , arXiv: 1102.5698  adsnasa
15. A. S. Mishchenko, Characteristic classes of transitive Lie algebroids. Categorical point of view, 2011 , 52 pp., arXiv: 1111.6823  adsnasa
16. A. S. Mishchenko, Quitzeh Morales Meléndez, Bordisms of manifolds with proper action of a discrete group: signatures and descriptions of $G$-bundles, 2011 , 30 pp., arXiv: 1112.2104  adsnasa

Personalia


   2020
17. A. M. Astashov, I. V. Astashova, A. V. Bocharov, V. M. Buchstaber, V. A. Vassiliev, A. Verbovetsky, A. M. Vershik, A. P. Veselov, M. M. Vinogradov, L. Vitagliano, R. F. Vitolo, Th. Th. Voronov, V. G. Kac, Y. Kosmann-Schwarzbach, I. S. Krasil'shchik, I. M. Krichever, A. P. Krishchenko, S. K. Lando, V. V. Lychagin, M. Marvan, V. P. Maslov, A. S. Mishchenko, S. P. Novikov, V. N. Rubtsov, A. V. Samokhin, A. B. Sosinskii, J. Stasheff, D. B. Fuchs, A. Ya. Helemskii, N. G. Khor'kova, V. N. Chetverikov, A. S. Schwarz, “Alexandre Mikhailovich Vinogradov (obituary)”, Uspekhi Mat. Nauk, 75:2(452) (2020), 185–190  mathnet  crossref

   2015
18. M. I. Zelikin, A. O. Ivanov, B. S. Kashin, A. S. Mishchenko, Yu. V. Nesterenko, A. A. Oshemkov, F. Yu. Popelenskii, V. A. Sadovnichii, A. A. Tuzhilin, V. N. Chubarikov, A. I. Shafarevich, A. N. Shiryaev, “Academician Anatolii Timofeevich Fomenko”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2015, no. 6, 66–68  mathnet

   2013
19. V. N. Chubarikov, A. T. Fomenko, A. S. Mishchenko, E. V. Shchepin, B. A. Pasynkov, V. I. Ponomarev, S. D. Iliadis, Yu. V. Sadovnichii, K. L. Kozlov, “Vitalii Vital'evich Fedorchuk (01.11.1942 – 09.12.2012)”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2013, no. 4, 70–71  mathnet


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2020